| Catalog Number |
0113215 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during a procedure using capsure fixation device during fixation, the first fastener was deployed without the fastener cap observed and furthermore, when the trigger was pulled, no fastener was ejected.Reportedly, the fasteners were not fixed to a rigid structure/bone/cooper's ligament.Another device was used to complete the procedure.There was no patient injury.
Additional Manufacturer Narrative
As reported, during a procedure using capsure fixation device during fixation, the fastener was deployed without the fastener cap observed.The evaluation of the device could not reproduce the reported event of fastener peek cap detaching from the coil or failure to deploy.The device functioned as intended during simulated use testing.No peek caps were found to detach in testing.No manufacturing anomalies found.Review of manufacturing records confirms the product was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.